# SDR MALA976354

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Dented
- Location: Bs 339-608
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO FOR GENERIC REPAIR FOR DENTS IN CABIN SKIN BETWEEN STA 339 TO 389 AND 487 TO 608 ONLY.  THIS DOUBLER/TRIPLER REPAIR IS USED WHEN THE REPAIR FASTENERS OVERLAP THE CENTER CABIN .050 WINDOW REINFORCEMENT DOUBLER THAT IS BONDED TO THE FUSELAGE SKIN.  MAINTENANCE APPLIED ALODINE 1200S TO EDGES OF CUTOUT.  FAY SEAL THE EXTERNAL DOUBLERS ACCORDING TO CH 51-20-50.  INSTALLED EXTERNAL REINFORCEMENTS.  PICK UP EXISTING RIVETS IN AFFECTED FRAMES AND STRINGERS.  INSTALLED RIVETS ACCORDING TO CH 51-40-21.  FILLET SEAL ALL EDGES OF THE DOUBLERS IN ACCORDANCE WITH CH 51-20-56.
